# SDR KPVA 2009-03

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 29,548 hours, 59,557 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PIREP - ON TAKEOFF ROLL; ROLL SPOILER INBOARD GROUND, ROLL SPOILER OUTBOARD GROUND CAUTION LIGHTS ILLUMINATED.  MX PERFORMED OPERATIONAL TEST ROLL SPOILER SYSTEM IAW DHC-8 MM 27-14-00 PG 204-205.  COULD NOT DUPLICATE.  NO DEFECTS NOTED.
